# SDR SWAA990971

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Row 19
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND EMERGENCY EGRESS LIGHT INOP AT ROW 19 DEF.  REMOVED AND REPLACED LIGHT ASSY PER MM.
